# SDR SWAA2012112609855

- Difficulty date: November 21, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 89,696 hours, 61,928 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 69737595
- Condition: Cracked
- Location: Flap Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING 3 FLAP TRACK FAIRING CRACKED.  REMOVED AND REPLACED RIB IAW SRM.
